Alert archive / Wisconsin / Winter Storm Warnings in 2006
Winter Storm Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm warning at Feb 15, 2006, 12:07 PM CST for 14 counties in Wisconsin. It took effect at Feb 16, 2006, 6:00 AM CST. It was in force for 9 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 15, 2006, 12:07 PM CST (18:07 UTC)
- In effect from
- Feb 16, 2006, 6:00 AM CST
- Expired
- Feb 16, 2006, 3:02 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 8:22 AM CST | SNOW 3 | Fort Atkinson, WI | FREEZING RAIN BEGAN AT 830 AM. |
| Feb 16, 9:06 AM CST | SNOW 3 | Palmyra, WI | |
| Feb 16, 9:06 AM CST | SNOW 5 | 10 W Poynette, WI | 4 INCH SINCE 7 AM. |
| Feb 16, 9:06 AM CST | HEAVY SNOW 5 | 1 N Jefferson, WI | VISIBILITY LESS THAN 1/4 MI IN THUNDERSNOW. |
| Feb 16, 9:06 AM CST | HEAVY SNOW 5 | Madison, WI | VISIBILITY LESS THAN 1/4 MI IN THUNDERSNOW. |
| Feb 16, 9:06 AM CST | SNOW 6 | 1 N West Bend, WI | VISIBILITY BETWEEN 1/2 TO 1/4 IN THUNDERSNOW |
| Feb 16, 9:06 AM CST | SNOW 9.8 | 5 Sw Madison, WI | SPOTTER REPORTED 12.4 INCHES FOR STORM TOTAL. |
| Feb 16, 9:06 AM CST | SNOW 10.5 | 1 N West Bend, WI | |
| Feb 16, 9:06 AM CST | HEAVY SNOW 10.7 | 5 Sw Madison, WI | VISIBILITY LESS THAN 1/4 MILE. |
| Feb 16, 12:00 PM CST | SNOW 9 | Johnsonville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 139 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMKX 151807 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1207 PM CST WED FEB 15 2006 ...MAJOR WINTER STORM HEADED TOWARDS SOUTHERN WISCONSIN... .SNOW WILL SPREAD INTO SOUTHERN WISCONSIN TONIGHT AHEAD OF A LOW MOVING NORTHEAST OUT OF MISSOURI AND INTO ILLINOIS BY THURSDAY MORNING. A SECOND STRONGER LOW WILL THEN MOVE RAPIDLY NORTHEAST FROM OKLAHOMA AND INTO NORTHERN ILLINOIS BY THURSDAY AFTERNOON... GENERATING HEAVY SNOW ACROSS MOST OF SOUTHERN WISCONSIN ON THURSDAY...EXCEPT FOR THE SOUTHEAST WHERE A MIXTURE OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED. NEAR BLIZZARD CONDITIONS WITH BLOWING AND DRIFTING SNOW MAY OCCUR THURSDAY AFTERNOON AND THURSDAY NIGHT...DUE TO STRONG WINDS AS THE LOW MOVES INTO LOWER MICHIGAN. FRIGID WIND CHILLS AND FALLING TEMPERATURES MAY BE EXPECTED THURSDAY AFTERNOON AND THURSDAY NIGHT. WIZ046-047-051-052-056>060-062>064-067-068-160215- /O.UPG.KMKX.WS.A.0001.060216T1200Z-060217T0600Z/ /O.NEW.KMKX.WS.W.0001.060216T1200Z-060217T0600Z/ /O.NEW.KMKX.SN.Y.0002.060216T0300Z-060216T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE 1207 PM CST WED FEB 15 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. A SNOW ADVISORY HAS ALSO BEEN ISSUED. THIS SNOW ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT...BEFORE HEAVY SNOW OF 6 TO 10 INCHES FALLS ON THURSDAY AND EARLY THURSDAY NIGHT. TOTAL STORM SNOWFALL WILL RANGE FROM 9 TO 15 INCHES...WITH THE HIGHEST AMOUNTS IN SAUK...COLUMBIA...MARQUETTE AND GREEN LAKE COUNTIES. INCREASING WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW THURSDAY AND EARLY THURSDAY NIGHT. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. A SNOW ADVISORY IS ISSUED WHEN 3 TO 6 INCHES OF ACCUMULATIONS ARE EXPECTED IN 12 HOURS OR LESS. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ065-066-069>072-160215- /O.NEW.KMKX.WW.Y.0001.060216T1200Z-060217T0600Z/ WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1207 PM CST WED FEB 15 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. ONE TO THREE INCHES OF SNOW ARE LIKELY TONIGHT...BEFORE BECOMING MIXED WITH SLEET AND FREEZING DRIZZLE AFTER MIDNIGHT TONIGHT. A MIXTURE OF FREEZING RAIN...SLEET AND SNOW ARE EXPECTED THURSDAY BEFORE TURNING TO ALL SNOW EARLY THURSDAY NIGHT...WITH AN ADDITIONAL 1 TO 3 INCHES OF SNOWFALL. TOTAL SNOWFALL MAY RANGE FROM 3 TO 5 INCHES BEFORE ENDING THURSDAY NIGHT. INCREASING WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW EARLY THURSDAY NIGHT. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ EISE/MK
6 follow-up statements
000 WWUS43 KMKX 152225 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 PM CST WED FEB 15 2006 ...MAJOR WINTER STORM HEADED TOWARDS SOUTHERN WISCONSIN... .SNOW WILL SPREAD INTO SOUTHERN WISCONSIN TONIGHT AHEAD OF A LOW MOVING NORTHEAST OUT OF MISSOURI AND INTO ILLINOIS BY THURSDAY MORNING. A SECOND STRONGER LOW WILL THEN MOVE RAPIDLY NORTHEAST FROM OKLAHOMA AND INTO NORTHERN ILLINOIS BY THURSDAY AFTERNOON... GENERATING HEAVY SNOW ACROSS MOST OF SOUTHERN WISCONSIN ON THURSDAY...EXCEPT FOR THE SOUTHEAST WHERE A MIXTURE OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED. WIZ046-047-051-052-056>060-062>064-067-068-160630- /O.CON.KMKX.WS.W.0001.060216T1200Z-060217T0600Z/ /O.CON.KMKX.SN.Y.0002.060216T0300Z-060216T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE 425 PM CST WED FEB 15 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST THURSDAY. THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT...BEFORE HEAVY SNOW OF 4 TO 7 INCHES FALLS ON THURSDAY AND EARLY THURSDAY NIGHT. TOTAL STORM SNOWFALL WILL RANGE FROM 8 TO 11 INCHES...WITH THE HIGHEST AMOUNTS IN SAUK...COLUMBIA...MARQUETTE AND GREEN LAKE COUNTIES. INCREASING WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW THURSDAY AND EARLY THURSDAY NIGHT. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. A SNOW ADVISORY IS ISSUED WHEN 3 TO 6 INCHES OF ACCUMULATIONS ARE EXPECTED IN 12 HOURS OR LESS. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ065-066-069>072-160630- /O.CON.KMKX.WW.Y.0001.060216T1200Z-060217T0600Z/ WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 425 PM CST WED FEB 15 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. ONE TO THREE INCHES OF SNOW ARE LIKELY TONIGHT...BEFORE BECOMING MIXED WITH SLEET AND FREEZING DRIZZLE LATE TONIGHT. A MIXTURE OF FREEZING RAIN...SLEET AND SNOW ARE EXPECTED THURSDAY BEFORE TURNING TO ALL SNOW EARLY THURSDAY NIGHT...WITH AN ADDITIONAL 1 TO 3 INCHES OF SNOWFALL. TOTAL SNOWFALL MAY RANGE FROM 3 TO 5 INCHES BEFORE ENDING THURSDAY NIGHT. SNOW AMOUNTS WILL BE LOWER NEAR LAKE MICHIGAN. INCREASING WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW EARLY THURSDAY NIGHT. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ DAVIS
000 WWUS43 KMKX 152338 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 538 PM CST WED FEB 15 2006 ...MAJOR WINTER STORM HEADED TOWARDS SOUTHERN WISCONSIN... .SNOW WILL SPREAD INTO SOUTHERN WISCONSIN TONIGHT AHEAD OF A LOW MOVING NORTHEAST OUT OF MISSOURI AND INTO ILLINOIS BY THURSDAY MORNING. A SECOND STRONGER LOW WILL THEN MOVE RAPIDLY NORTHEAST FROM OKLAHOMA AND INTO NORTHERN ILLINOIS BY THURSDAY AFTERNOON... GENERATING HEAVY SNOW ACROSS MOST OF SOUTHERN WISCONSIN ON THURSDAY...EXCEPT FOR THE SOUTHEAST WHERE A MIXTURE OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED. WIZ046-047-051-052-056>060-062>064-067-068-160745- /O.EXT.KMKX.SN.Y.0002.060216T0000Z-060216T1200Z/ /O.CON.KMKX.WS.W.0001.060216T1200Z-060217T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE 538 PM CST WED FEB 15 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT...BEFORE HEAVY SNOW OF 4 TO 7 INCHES FALLS ON THURSDAY AND EARLY THURSDAY NIGHT. TOTAL STORM SNOWFALL WILL RANGE FROM 8 TO 11 INCHES...WITH THE HIGHEST AMOUNTS IN SAUK...COLUMBIA...MARQUETTE AND GREEN LAKE COUNTIES. INCREASING WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW THURSDAY AND EARLY THURSDAY NIGHT. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. A SNOW ADVISORY IS ISSUED WHEN 3 TO 6 INCHES OF ACCUMULATIONS ARE EXPECTED IN 12 HOURS OR LESS. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ065-066-069>072-160745- /O.EXT.KMKX.WW.Y.0001.060216T0000Z-060217T0600Z/ WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 538 PM CST WED FEB 15 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST THURSDAY NIGHT... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST THURSDAY NIGHT. TWO TO NEARLY FOUR INCHES OF SNOW ARE LIKELY TONIGHT...BEFORE BECOMING MIXED WITH SLEET AND FREEZING DRIZZLE LATE TONIGHT. A MIXTURE OF FREEZING RAIN...SLEET AND SNOW ARE EXPECTED THURSDAY BEFORE TURNING TO ALL SNOW EARLY THURSDAY NIGHT...WITH AN ADDITIONAL 1 TO 3 INCHES OF SNOWFALL. TOTAL SNOWFALL MAY RANGE FROM 3 TO 6 INCHES BEFORE ENDING THURSDAY NIGHT. SNOW AMOUNTS WILL BE LOWER NEAR LAKE MICHIGAN AND HIGHER TOWARD JEFFERSON AND JANESVILLE. INCREASING WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW EARLY THURSDAY NIGHT. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 160957 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 AM CST THU FEB 16 2006 ...WINTER STORM HEADED TOWARDS SOUTHERN WISCONSIN... .LOW PRESSURE WILL MOVE FROM THE SOUTHERN PLAINS TO NORTHEAST ILLINOIS TODAY...BRINGING GULF MOISTURE AND STRONG RISING MOTION TO SOUTHERN WISCONSIN. THIS WILL SUPPORT THE DEVELOPMENT OF HEAVY SNOW AND MIXED PRECIPITATION BY MIDDLE TO LATE MORNING OVER SOUTHERN WISCONSIN. HEAVY SNOW OF 6 TO 11 INCHES IS EXPECTED NORTHWEST OF A LINE STRETCHING FROM PORT WASHINGTON TO JEFFERSON TO JANESVILLE. TO THE SOUTHEAST OF THAT...SNOW WITH A MIXTURE OF SLEET AND FREEZING RAIN IS EXPECTED WITH SNOW AND SLEET ACCUMULATIONS FROM 2 TO 5 INCHES. CONSIDERABLE BLOWING AND DRIFTING SNOW IS THEN EXPECTED THIS EVENING WITH SOME MINOR ADDITIONAL SNOW ACCUMULATION. WIZ046-047-051-052-056>060-062>064-067>069-161800- /O.CAN.KMKX.SN.Y.0002.000000T0000Z-060216T1200Z/ /O.CON.KMKX.WS.W.0001.060216T1200Z-060217T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT 357 AM CST THU FEB 16 2006 ...SNOW ADVISORY IS CANCELLED... ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY. A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. MODERATE TO HEAVY SNOW WILL FALL FROM MIDDLE TO LATE MORNING THROUGH MID AFTERNOON. TOTAL STORM SNOWFALL WILL RANGE FROM 6 TO 11 INCHES...WITH THE HIGHEST AMOUNTS IN SAUK...COLUMBIA...MARQUETTE AND GREEN LAKE COUNTIES. INCREASING WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW LATE THIS AFTERNOON AND TONIGHT. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. $$ WIZ065-066-070>072-161800- /O.EXT.KMKX.WW.Y.0001.060216T1200Z-060217T0600Z/ WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... ELKHORN...LAKE GENEVA...RACINE...KENOSHA 357 AM CST THU FEB 16 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL BEGIN BY MID TO LATE MORNING OVER FAR SOUTHEAST WISCONSIN. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED TODAY. SNOW AMOUNTS WILL BE LOWER NEAR LAKE MICHIGAN AND HIGHER TOWARD JEFFERSON AND JANESVILLE. INCREASING WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW TONIGHT WITH SOME MINOR ADDITIONAL SNOW ACCUMULATION AS WELL. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 161748 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1148 AM CST THU FEB 16 2006 ...WINTER STORM HEADED TOWARDS SOUTHERN WISCONSIN... .LOW PRESSURE WILL MOVE FROM WEST CENTRAL ILLINOIS TO NORTHEAST ILLINOIS THIS AFTERNOON. NEW SNOWFALL OF 4 TO 8 INCHES IS EXPECTED THIS AFTERNOON NORTH OF A MADISON TO PORT WASHINGTON LINE. ELSEWHERE ANOTHER 2 TO 5 INCHES OF SNOW IS FORECAST. THE SNOW MAY BE MIXED WITH SLEET OR FREEZING RAIN SOUTHEAST OF A LINE FROM BELOIT TO WAUKESHA TO MILWAUKEE...BEFORE TURNING TO ALL SNOW LATER THIS AFTERNOON. AS THE LOW MOVES INTO LOWER MICHIGAN THIS EVENING...STRONG NORTH TO NORTHWEST WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW...WITH ONE TO TWO INCHES OF NEW SNOWFALL BEFORE ENDING LATE TONIGHT. WIZ046-047-051-052-056>060-062>064-067>069-170200- /O.CON.KMKX.WS.W.0001.000000T0000Z-060217T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT 1148 AM CST THU FEB 16 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. LIGHT TO MODERATE SNOW WILL CONTINUE THIS AFTERNOON....WITH NEW SNOWFALL OF 4 TO 8 INCHES BY EVENING. THE HIGHEST AMOUNTS ARE EXPECTED IN SAUK...COLUMBIA...MARQUETTE AND GREEN LAKE COUNTIES. INCREASING WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW LATE THIS AFTERNOON AND TONIGHT. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. $$ WIZ065-066-070>072-170200- /O.CON.KMKX.WW.Y.0001.000000T0000Z-060217T0600Z/ WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1148 AM CST THU FEB 16 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL TURN TO ALL SNOW LATER THIS AFTERNOON. NEW SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED THIS AFTERNOON. SNOW AMOUNTS WILL BE LOWER NEAR LAKE MICHIGAN AND HIGHER TOWARD WAUKESHA AND ELKHORN. INCREASING WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW TONIGHT WITH ONE TO TWO INCHES OF NEW SNOWFALL. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ EISE
000 WWUS43 KMKX 161905 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 105 PM CST THU FEB 16 2006 ...WINTER STORM CONTINUES TO EFFECT SOUTHERN WISCONSIN... .LOW PRESSURE WILL MOVE ACROSS NORTHERN ILLINOIS THIS AFTERNOON. ADDITIONAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES IS EXPECTED NORTH OF A MADISON TO PORT WASHINGTON LINE. ELSEWHERE ANOTHER 1 TO 3 INCHES OF SNOW IS FORECAST. THE SNOW MAY BE MIXED WITH SLEET OR FREEZING RAIN SOUTHEAST OF A LINE FROM BELOIT TO WAUKESHA TO MILWAUKEE...BEFORE TURNING TO ALL LIGHT SNOW LATER THIS AFTERNOON. AS THE LOW MOVES INTO LOWER MICHIGAN THIS EVENING...STRONG NORTH TO NORTHWEST WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW...WITH ONE TO TWO INCHES OF NEW SNOWFALL BEFORE ENDING LATE TONIGHT. WIZ052-058>060-062>064-067>069-170315- /O.CAN.KMKX.WS.W.0001.000000T0000Z-060217T0600Z/ /O.EXA.KMKX.WW.Y.0001.000000T0000Z-060217T0600Z/ SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-LAFAYETTE- GREEN-ROCK- INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM...WEST BEND... PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT 105 PM CST THU FEB 16 2006 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. GENERALLY LIGHT SNOW WILL CONTINUE THIS AFTERNOON WITH A CHANCE OR SLEET. NEW SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED THIS AFTERNOON. STRONG NORTH TO NORTHEAST WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. OCCASIONAL LIGHT SNOW WILL CONTINUE TONIGHT WITH AN ADDITIONAL 1 OR 2 INCHES POSSIBLE. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ046-047-051-056-057-170315- /O.CON.KMKX.WS.W.0001.000000T0000Z-060217T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS 105 PM CST THU FEB 16 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. LIGHT TO MODERATE SNOW WILL CONTINUE THIS AFTERNOON....WITH ADDITIONAL ACCUMULATIONS OF 3 TO 5 INCHES BY EVENING. INCREASING WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. OCCASIONAL LIGHT SNOW THIS EVENING MAY PRODUCE ANOTHER 1 OR 2 INCHES. A WINTER STORM WARNING IS ISSUED WHEN SNOW...SLEET..OR FREEZING RAIN IS EXPECTED TO COMBINE WITH STRONG WINDS OF 20 MPH OR MORE. THIS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE AND POWER OUTAGES MAY RESULT. $$ WIZ065-066-070>072-170315- /O.CON.KMKX.WW.Y.0001.000000T0000Z-060217T0600Z/ WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... ELKHORN...LAKE GENEVA...RACINE...KENOSHA 105 PM CST THU FEB 16 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A MIXTURE OF RAIN...SNOW...SLEET AND FREEZING RAIN WILL TURN TO ALL LIGHT SNOW LATER THIS AFTERNOON. NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED THIS AFTERNOON. INCREASING WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW TONIGHT WITH ONE TO TWO INCHES OF NEW SNOWFALL. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 162102 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CST THU FEB 16 2006 ...BLOWING AND DRIFTING SNOW ACROSS SOUTHERN WISCONSIN... .LOW PRESSURE WILL RACE ACROSS LOWER MICHIGAN TO THE EASTERN GREAT LAKES TONIGHT. STRONG NORTHWEST TO NORTH WINDS BEHIND THE STORM SYSTEM WILL PRODUCE OCCASIONAL LIGHT SNOW AND CONSIDERABLE BLOWING AND DRIFTING ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. ALTHOUGH ONLY 1 TO 2 INCHES OF ADDITIONAL ACCUMULATION ARE EXPECTED...BLOWING AND DRIFTING SNOW FROM HEAVY ACCUMULATIONS TODAY WILL PRODUCE PERIODS OF SHARPLY REDUCED VISIBILITIES AND DANGEROUS DRIVING CONDITIONS. IN ADDITION...RAPIDLY FALLING TEMPERATURES IN THE SOUTHEAST WILL PRODUCE VERY SLIPPERY ROAD CONDITIONS AS WET ROADS BECOME ICE COVERED. WIZ046-047-051-056-057-170515- /O.CAN.KMKX.WS.W.0001.000000T0000Z-060217T0600Z/ /O.EXA.KMKX.WW.Y.0001.000000T0000Z-060217T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS 302 PM CST THU FEB 16 2006 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. GENERALLY LIGHT SNOW WILL CONTINUE THIS EVENING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE. STRONG NORTHWEST TO NORTH WINDS UP TO 25 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES AND PRODUCING SNOW COVERED ROADS AND DANGEROUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ WIZ052-058>060-062>072-170515- /O.CON.KMKX.WW.Y.0001.000000T0000Z-060217T0600Z/ SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA- MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM...WEST BEND... PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 302 PM CST THU FEB 16 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... GENERALLY LIGHT SNOW WILL CONTINUE THIS EVENING WITH ADDITIONAL ACCUMULATIONS OF 1 OR 2 INCHES POSSIBLE. STRONG NORTHWEST TO NORTH WINDS UP TO 30 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. VISIBILITIES WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES AND PRODUCING SNOW COVERED ROADS AND DANGEROUS DRIVING CONDITIONS. RAPIDLY FALLING TEMPERATURES IN THE SOUTHEAST WILL PRODUCE VERY SLIPPERY ROAD CONDITIONS AS WET ROADS BECOME ICE COVERED. A WINTER WEATHER ADVISORY IS ISSUED WHEN A MIXTURE OF SNOW... AND/OR SLEET...AND/OR FREEZING RAIN WILL CAUSE DIFFICULT TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 4:59 AM CST, 7 hours 8 minutes earlier.
Area forecast discussion, Feb 15, 4:59 AM CST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 459 AM CST WED FEB 15 2006 .DISCUSSION...FORECAST FOCUS ON SNOWFALL TNT THEN STORM SYSTEM FOR THURSDAY. BAROCLINIC LEAF DEVELOPMENT UNDERWAY FROM KS INTO WI AS VORTICITY MAXIMUM LIFTS NEWD OUT OF THE SRN PLAINS. VORT MAX AND INVERTED SFC TROUGH/LLJ WILL EXTEND INTO IN AND MI TNT. ISENTROPIC LIFT AND 850-700 MB FRONTOGENESIS WILL SETUP FOR A FEW HOURS OVER SRN WI. AFTER SNOWFALL OF 1-3 INCHES...DRY AIR AT MID LEVELS AND RELATIVELY MILD SOUNDING BELOW LEAVES NO ICE INTRODUCTION...RESULTING IN FREEZING DRIZZLE POTENTIAL. MAIN SHORTWAVE WILL MOVE INTO THE PLAINS ON THU WITH SFC LOW RAPIDLY MOVING TO NE IL OR SW MI BY 00Z FRI. A STRONG TROPOSPHERIC TEMPERATURE GRADIENT WILL TIGHTEN AHEAD OF THE SHORTWAVE TROUGH RESULTING IN STRONG FRONTOGENETIC FORCING WHILE THETA E ADVECTION RESULTS IN MIXING RATIOS OF 3-4 G/KG BETWEEN 850 TO 700 MB. NORTHEAST WINDS TAPPING COLD AIR ACROSS CANADA WILL MAINTAIN A COLD LAYER OF ABOUT 4 KFT WHILE A WARM LAYER AROUND 5 KFT ADVECTS INTO SE WI. NAM SOUNDINGS SUGGEST THE DEEP COLD LAYER IS SUFFICIENT FOR SLEET...WITH SNOW AND FREEZING RAIN POSSIBLE AT TIMES. LATEST ANALYSIS OF SNOW LINE IS FROM AND NORTH OF A LINE FROM LAFAYETTE COUNTY TO MADISON TO SHEBOYGAN. TAKING A COMPROMISE OF NAM AND GFS QPF...6-10 INCHES WILL BE POSSIBLE. SLANTWISE OR UPRIGHT CONVECTION REMAINS A POSSIBILITY WHICH WOULD RESULT IN LOCALLY HIGHER VALUES. SNOW TOTALS QUICKLY TAPER TO THE SOUTH OF THIS LINE GIVEN MIXED PCPN AND ARRIVAL OF DRY SLOT THU AFTERNOON. WINTER STORM WATCH WILL CONTINUE WITH DECISION ON WARNINGS AND ADVISORIES TO MOST LIKELY BE MADE LATER TODAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058- WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068. && 20/20
Hazardous weather outlook, Feb 15, 4:28 AM CST, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 428 AM CST WED FEB 15 2006 WIZ046-047-051-052-056>060-062>072-161030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 428 AM CST WED FEB 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW WILL BEGIN TONIGHT...WITH 1 TO 3 INCHES OF ACCUMULATION EXPECTED. THE SNOW WILL BECOME MIXED WITH OR CHANGE TO FREEZING DRIZZLE MAINLY AFTER MIDNIGHT. THE HEAVIER SNOW AMOUNTS WILL BE FOUND ALONG THE WISCONSIN ILLINOIS BORDER. UNTREATED ROADS WILL BECOME SNOW OR ICE COVERED AND SLIPPERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW...POSSIBLY HEAVY AT TIMES...WILL FALL OVER SOUTHERN WISCONSIN THURSDAY. TOTAL SNOWFALL AMOUNTS COULD REACH FROM 6 TO 10 INCHES ALONG AND NORTH OF A LINE FROM DARLINGTON IN LAFAYETTE COUNTY...TO MADISON...TO SHEBOYGAN. A MIXTURE OF SNOW...SLEET...LIGHT FREEZING RAIN AND FREEZING DRIZZLE IS EXPECTED OVER SOUTHEAST WISCONSIN. THIS MIXTURE WILL REDUCE SNOWFALL ACCUMULATION TO BETWEEN 3 AND 5 INCHES. THE SNOW WILL TAPER OFF THURSDAY NIGHT...BUT STRONG NORTHERLY WINDS GUSTING TO 35 MPH WILL PRODUCE CONSIDERABLE SNOW AND BLOWING SNOW. NEAR BLIZZARD CONDITIONS MAY CAUSE LOCAL WHITE OUT CONDITIONS... ESPECIALLY IN RURAL AREAS. WINDY AND COLD CONDITIONS ARE THEN EXPECTED FRIDAY THROUGH SATURDAY NIGHT WITH WIND CHILL READINGS BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-161030- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 428 AM CST WED FEB 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT FOR NORTHEAST WINDS TO 25 KNOTS AND WAVES OF 3 TO 5 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY OR GALE WARNING CRITERIA WILL LIKELY BE REACHED FROM THURSDAY THROUGH SATURDAY. ZAJDEL
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 12:07 PM CST | Snow Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 8 more | 16 hr |
| Feb 15, 12:07 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 35 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.